# SDR MALA080073

- Difficulty date: May 5, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 340B451
- Aircraft time: 21,214 hours, 23,556 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RT FLAP INNER SKIN AT WS159 AND 4 INCH AFT OF FRONT SPAR DEPTH .048 INCH LENGTH 1 INCH.  RT FLAP INNER SKIN WS 159 AND 4 INCH AFT FRONT SPAR .048 INCH DEPTH REPAIRED IAW EOS57060.
